Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
The simple and quick method of the multiplication


Author(s): Zhang Yue

Abstract: With respect to the multiplication between the two digit numbers and ab and ac, or and b+c =10 or ab, and, the paper respectively proposes theorem 1 and theorem 2. According to these two theorems, the results of the multiplications can be obtained by the simple mental arithmetic. Moreover, the paper presents some examples of multiplication in order to verify that both of the theorem 1 and theorem 2 are correct and applicable.

Pages: 23-24 | Views: 60 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
Zhang Yue. The simple and quick method of the multiplication. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 23-24.
Journal of Mathematical Problems, Equations and Statistics